# SDR CALA2020101601185

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 22,167 hours, 7,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2626 INOP. REPLACED BATTERY PACK M2626 AS PER AMM 33-51-06-960-805. OPS CKS GOOD. LOG CLEARED.
